# SDR ASAA2025060358425

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 42,042 hours, 13,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN HANGING FROM CEILING. GROUNDED - YES. EXIT SIGN WAS MID CABIC CENTER AISLE CEILING. RESECURED SIGN - SIGN OPS CHECK GOOD. NO OTHER DEFECTS NOTED.
